# SDR A6WA201305294986

- Difficulty date: May 20, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REMOVED AND INSTALLED NEW SERVICEABLE DRAG ANGLE IAW SRM 51-42-06, 51-40-11, 51-25-06, 51-25-16.
